Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Some fine properties of sets with finite perimeter in Wiener spaces

Tom 101 / 2014

Michele Miranda jr. Banach Center Publications 101 (2014), 115-125 MSC: Primary 28C20, 49Q15, 26E15; Secondary 60H07. DOI: 10.4064/bc101-0-9

Streszczenie

In this paper we give a brief overview on the state of art of developments of Geometric Measure Theory in infinite-dimensional Banach spaces. The framework is given by an abstract Wiener space, that is a separable Banach space endowed with a centered Gaussian measure. The focus of the paper is on the theory of sets with finite perimeter and on their properties; this choice was motivated by the fact that most of the good properties of functions of bounded variation can be obtained, thanks to coarea formula, from the geometric properties of sets with finite perimeter.

Autorzy

  • Michele Miranda jr.Department of Mathematics and Computer Science
    University of Ferrara
    via Machiavelli 35
    I-44121 Ferrara, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek